Premiers, copremiers et fibrés
Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 1, pp. 9-24.
@article{PDML_1973__10_1_9_0,
     author = {Cahen, Paul-Jean},
     title = {Premiers, copremiers et fibr\'es},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {9--24},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {10},
     number = {1},
     year = {1973},
     zbl = {0302.16031},
     mrnumber = {338083},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1973__10_1_9_0/}
}
TY  - JOUR
AU  - Cahen, Paul-Jean
TI  - Premiers, copremiers et fibrés
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1973
DA  - 1973///
SP  - 9
EP  - 24
VL  - 10
IS  - 1
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1973__10_1_9_0/
UR  - https://zbmath.org/?q=an%3A0302.16031
UR  - https://www.ams.org/mathscinet-getitem?mr=338083
LA  - fr
ID  - PDML_1973__10_1_9_0
ER  - 
%0 Journal Article
%A Cahen, Paul-Jean
%T Premiers, copremiers et fibrés
%J Publications du Département de mathématiques (Lyon)
%D 1973
%P 9-24
%V 10
%N 1
%I Université Claude Bernard - Lyon 1
%G fr
%F PDML_1973__10_1_9_0
Cahen, Paul-Jean. Premiers, copremiers et fibrés. Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 1, pp. 9-24. http://archive.numdam.org/item/PDML_1973__10_1_9_0/

[1] N. Bourbaki, Algèbre, chap. VIII, Hermann, Paris.

[2] P.J. Cahen, Torsion theory and associated primes, to appear. | MR | Zbl

[3] S.G. Dickson, A torsion theory for Abelian categories, Trans Amer. Math. Soc. 21 (1966), p. 223-235. | MR | Zbl

[4] P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90, 1962, p. 323-448. | Numdam | MR | Zbl

[5] O. Goldman, Rings and modules of quotients, J. of Algebra 13, p. 10-47, 1969. | MR | Zbl

[6] A.G. Hainicke, Rings of quotients, Canadian J. Math. 24, 1972. p. 703-712. | Zbl

[7] J. Lambek, Torsion theories, additive semantics and rings of quotients, Lecture Notes in Mathematics 177, Berlin, Heidelberg, New-York. | Zbl

[8] J. Lambek and G. Michler, The torsion theory at a prime ideal of a right noetherian ring, to appear. | MR | Zbl

[9] N. Popescu, Le spectre à gauche d'un anneau, J. Algebra 18 , 1971, p. 213-228. | MR | Zbl

[10] J. Raynaud, Localisation stable à droite et anneaux semi-noethériens, CR. Acad. Sc. Paris, 275 , 1972, p. 13-16. | MR | Zbl

[11] H. H. Storrer, On Goldman's primary decomposition, lectures on Rings and Modules, Lecture Notes 246, Springer Verlag, Berlin, Heidelberg, New-York. | MR | Zbl